75

Yes. That is: They can cause hearing loss. They are properly classified as ototoxic agents. Paracetamol/Acetaminophen is certainly not entirely harmless. In fact it is properly classified as an ototoxic drug. An effect observed for quite some time. According to the individual studies: This is more pronounced when using it in each of these cases: higher ...


20

The referenced study is likely "Analgesic Use and the Risk of Hearing Loss in Women" in the American Journal of Epidemiology. The conclusion states In conclusion, this prospective study showed that use of ibuprofen or acetaminophen 2 or more days per week is associated with an increased risk of hearing loss in women and that the magnitude of the risk ...


8

I genuinely thought this was unanswerable, because of the weirdness of linking surveillance culture to Ritalin, until I read the attempted answer by Daniel Hicks, where he has trouble finding any information about overprescription of Ritalin in the 1970s. I was convinced that such information is somewhere buried on the Internet, so here's what I found: A ...


1

Browsing the article it's unclear, but I get a hint that, at one point, Ritalin was being "prescribed" by school districts in New Mexico, and this is the practice that was ended. And the ACLU involvement was rather incidental. But, as I said, it’s unclear — I could not find a reference that spells it out very well. However, the Wikipedia article on Ritalin ...


Only top voted, non community-wiki answers of a minimum length are eligible